# SDR DALA2021011100165

- Difficulty date: January 7, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N887DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31997
- Aircraft time: 8,575 hours, 2,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Misinstalled
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DOOR GIRT BAR BRACKET FOUND INSTALLED BACKWARDS.  REMOVED, INSP AND REINSTALLED 1R GIRT BAR LOCKS, PER B737 AMM 25-66.
